# SDR MALA040511

- Difficulty date: July 14, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 12,621 hours, 12,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Part serial: 16020
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK P/N 61-0478, S/N 16020 WAS DISCHARGED.  CAPACITY CHECK FAILED.  MAINTENANCE DEEP CYCLED UNIT.  PASSES CMM CHECKS.
